Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 240459, 8 pages
Research Article

Geodesic Effect Near an Elliptical Orbit

Department of Information Technology, Mathematics and Physics, Petroleum-Gas University of Ploiesti, Bulevardul Bucuresti 39, Ploiesti 100680, Romania

Received 12 September 2011; Revised 23 November 2011; Accepted 14 December 2011

Academic Editor: Livija Cveticanin

Copyright © 2012 Alina-Daniela Vîlcu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alina-Daniela Vîlcu, “Geodesic Effect Near an Elliptical Orbit,” Journal of Applied Mathematics, vol. 2012, Article ID 240459, 8 pages, 2012.